# SDR CALA2025092309160

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N17311
- Make and model: Boeing 737-8
- Aircraft serial: 67567
- Aircraft time: 8,587 hours, 2,913 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE PACK BUSTLE LOOSE, SEVERAL SCREWS ARE LOOSE ON THE SLIDE PACK COVER.   PERFORMED AN INSPECTION ON ESCAPE SLIDE COVER AND THE SREWS ARE TIGHT IAW AMM 25-66-01-400-801 REV. 25.
